Multiplier extensions other than the Mackey extension
Abstract: The set of all multiplier extensions to the whole group $G$ of a representation of a normal subgroup $N$ is completely described, and necessary and sufficient conditions are given for equivalence of two such extensions.
L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. No. 62 (1966), 1-199. MR 34 #7723.
G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10
Retrieve articles in all journals with MSC: 22D10